Wisconsin, 2014Strong Wind in Wisconsin, March 31, 2014
March 31, 2014 · NWS MKX · 1 event in 1 county or zone
Strong south to southwest winds developed as strong low pressure moved across northwest Wisconsin, and its trailing cold front moved across southern WI. Some areas had sustained winds in the 30 mph range with wind gusts in the 40 mph range.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $2,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Strong south to southwest winds developed as strong low pressure moved across northwest Wisconsin, and its trailing cold front moved across southern WI. Some areas had sustained winds in the 30 mph range with wind gusts in the 40 mph range. The only damage reported was a few large trees down in northern Iowa County.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before the first event at Mar 31, 11:13 AM CST, 2 hours 17 minutes earlier.
Area forecast discussion, Mar 31, 11:13 AM CST, 2 hours 17 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1213 PM CDT MON MAR 31 2014
.UPDATE...LINE OF ELEVATED SHOWERS FROM NEAR LA CROSSE SOUTHWARD
TO FAR EASTERN IOWA CONTINUE TO WEAKEN AS THEY SHIFT TO THE
NORTHEAST. THESE WERE BEING DRIVEN BY WEAK MID LEVEL FRONTOGENESIS
RESPONSE AND A LEAD 500 MB VORTICITY MAXIMUM. AREA FORECAST
SOUNDINGS FROM RAP/NAM/GFS INDICATED DRY AIR IN THE LOW
LEVELS...WITH CLOUD CEILINGS REMAINING AROUND 10000 FEET ABOVE
GROUND LEVEL.
MESOSCALE MODELS CONTINUE TO WEAKEN THESE SHOWERS AS THEY TRY TO
MOVE INTO THE WESTERN COUNTIES EARLY THIS AFTERNOON. COULD SEE
SPRINKLES DURING THE AFTERNOON...SO LEFT THAT MENTION IN
FORECAST...BUT REMOVED SHOWER WORDING.
OTHER ISSUE WILL BE THE GUSTY WINDS THIS AFTERNOON AND EARLY THIS
EVENING. STRONG PRESSURE GRADIENT DEVELOPS ACROSS THE AREA...AS
STRONG LOW PRESSURE MOVES TOWARD THE REGION. GUSTY SOUTH SOUTHEAST
WINDS ARE EXPECTED...WITH THE STRONGEST GUSTS LATE THIS AFTERNOON
OVER THE SOUTHWEST COUNTIES.
AREA FORECAST SOUNDINGS SUGGEST GUSTS PEAKING IN THE 40 TO 43 MPH
RANGE...JUST SHORT OF THE 45 MPH CRITERIA FOR A WIND ADVISORY.
SO...WILL HOLD OFF ON AN ADVISORY AND CONTINUE THE SPECIAL
WEATHER STATEMENT HIGHLIGHTING THE WINDY CONDITIONS EXPECTED. THE
GUSTS WILL WEAKEN SOMEWHAT TONIGHT. HOWEVER...BREEZY CONDITIONS
WILL REMAIN AS WINDS SHIFT TO THE SOUTHWEST BEHIND THE PASSING
COLD FRONT BY LATER TONIGHT.
MID LEVEL CLOUDS OVER THE AREA MAY LIMIT THE TEMPERATURE RISE
INTO THE MID 60S THIS AFTERNOON IN PARTS OF SOUTH CENTRAL
WISCONSIN. SO...MAY HAVE TO LOWER HIGHS A BIT TO REFLECT THIS.
ONSHORE WINDS WILL KEEP LAKESHORE AREAS IN THE MID 40S TO MID 50S.
&&
.AVIATION/18Z TAFS/...VFR CONDITIONS ARE EXPECTED THIS
AFTERNOON...TONIGHT AND TUESDAY ACROSS TAF SITES. LINE OF SHOWERS
IS EXPECTED TO CONTINUE TO DIMINISH TO SPRINKLES THIS AFTERNOON AS
IT MOVES NORTHEAST THROUGH THE AREA. CEILINGS SHOULD REMAIN AROUND
10000 FEET ABOVE GROUND LEVEL THIS AFTERNOON. GUSTY SOUTH
SOUTHEAST WINDS WILL CONTINUE THIS AFTERNOON...WITH GUSTS OF 3O TO
35 KNOTS EXPECTED AT MADISON...AND UP TO 30 KNOTS AT THE EASTERN
SITES.
GUSTY WINDS WILL LINGER THIS EVENING...VEERING SOUTHWEST LATER
TONIGHT AS COLD FRONT MOVES EAST THROUGH THE AREA. MAY SEE LOW
LEVEL WIND SHEAR CONDITIONS FROM 00Z TO 06Z TUESDAY...AS 2000 FOOT
WINDS WILL BE SOUTH IN THE 45 TO 55 KNOT RANGE. GUSTY WEST WINDS
WILL LINGER TUESDAY...WITH GUSTS TO 30 KNOTS EXPECTED. SCATTERED
TO BROKEN MIDDLE LEVEL CLOUDS WILL LINGER TONIGHT...BECOMING
AROUND 5000 FEET BY TUESDAY AFTERNOON.
&&
.MARINE...SMALL CRAFT ADVISORY CONTINUES ACROSS THE NEARSHORE
WATERS OF LAKE MICHIGAN UNTIL 00Z WEDNESDAY. EXPECT GUSTY SOUTH
SOUTHEAST WINDS THIS AFTERNOON AND EVENING...WITH GUSTS TO 30
KNOTS EXPECTED. INVERSION WILL PREVENT GALE FORCE GUSTS FROM
REACHING THE SURFACE. WINDS WILL VEER SOUTHWEST LATER
TONIGHT...AFTER A COLD FRONTAL PASSAGE.
GUSTY WEST WINDS ARE THEN EXPECTED TUESDAY...WITH GUSTS TO 3O
KNOTS EXPECTED. MAY SEE A FEW GALE FORCE GUSTS...BUT ARE NOT
EXPECTED TO BE WIDESPREAD ENOUGH TO ISSUE A GALE WARNING AT THIS
TIME. HIGH WAVES OF 4 TO 8 FEET ARE EXPECTED THIS AFTERNOON AND
EVENING...GRADUALLY LOWERING LATER TONIGHT AND TUESDAY...AS WINDS
BECOME MORE OFFSHORE.
&&
.PREV DISCUSSION... /ISSUED 335 AM CDT MON MAR 31 2014/
SHORT TERM...
TODAY AND TONIGHT-FORECAST CONFIDENCE MEDIUM
SHORT TERM GUIDANCE IN GOOD AGREEMENT ON STRONG LOW PRESSURE
TRACKING FROM NEBRASKA NORTHEAST TO FAR WESTERN LAKE SUPERIOR LATE
TONIGHT. LOW LEVEL MOISTURE EXPECTED TO REMAIN LIMITED AS THE LOW
TRACKS NORTHEAST. SFC DEWPTS AHEAD OF THE LOW TRACK EXPECTED TO
ONLY REACH THE LOW TO MID 40S WITH 50S WELL TO THE SOUTH IN CENTRAL
TX. NOT ENOUGH TIME FOR THESE HIGHER DEWPTS TO SURGE NORTHWARD IN
TIME FOR WHEN SFC OCCLUDING FRONT TRACKS ACROSS SRN WI OVERNIGHT.
INITIAL SURGE OF MID-LEVEL WARM AIR ADVECTION TRIGGERING QUITE A BIT
OF MID-HIGH CLOUDS OVER UPPER MIDWEST INTO SOUTHERN WI...WITH SECOND
REINFORCING PUSH OF ADVECTION THIS AFTN. HENCE EXPC BKN-OVC HIGHER
CLOUDS FOR MUCH OF THE DAY. DUE TO DRIER LOW LEVELS...WL KEEP ONLY
SMALL CHANCE FOR -SHRA ACROSS CWA THIS AFTN. SLIGHTLY BETTER CHANCE
THIS EVENING AS OCCLUSION SWEEPS THROUGH WITH A BIT MORE LOW LEVEL
MOISTURE ALONG WITH ADDITIONAL LIFT FROM PASSING MID-LEVEL SHORT
WAVE. WL KEEP POPS ON THE LOW SIDE THIS EVENING AS WELL.
WL REINTRODUCE SMALL T THREAT TO WESTERN AREAS FOR THIS EVEN AS
EXPECTED SLIGHTLY MORE UNSTABLE CONDITIONS UPSTREAM OVER EASTERN
IA/MN INTERACT DURING PEAK TIME OF DAY WITH FRONTAL BOUNDARY. SOME
OF THE T MAY CARRY INTO WESTERN CWA THIS EVENING BEFORE WEAKENING.
MAIN CONCERN FOR THIS PERIOD IS STRONG WINDS. WINDS EXPECTED TO MIX
UP TO AROUND 900-925MB THIS AFTERNOON WITH 6HR PRESSURE FALLS OF 3
TO 6MB. AVERAGE OF THE MIXED LAYER WOULD SUPPORT WIND GUSTS OF 34
TO 38KTS OVER SOUTH CENTRAL WI BETWEEN 18Z AND 23Z...WHICH IS JUST
BELOW WIND ADVY CRITERIA. EXPC MID-HIGH CLOUDS TO RETARD STRONG
MIXING...BUT YET SOME BOUNDARY LAYER OVERTURNING STILL LIKELY.
WOULD NOT BE SURPRISE IF WINDIER SPOTS IN SOUTHWEST CWA INCLUDING
KEFT BRIEFLY REACH CRITERIA BUT NOT ENOUGH CONFIDENCE AT THIS POINT
TO ISSUE HEADLINE PER COORDINATION WITH NEIGHBORING OFFICES.
WL CONTINUE TO MENTION HIGH WIND GUST THREAT IN SPS/HWO.
COLDER...DRIER AIR SWEEP ACROSS SOUTHERN WI BEHIND OCCLUSION.
ANOTHER ROUND OF GUSTY WEST WINDS EXPECTED AFT MIDNIGHT AS TEMPS
FALL INTO THE 30S.
TUESDAY-FORECAST CONFIDENCE HIGH
UPPER TROUGH MOVES INTO ONTARIO WITH 70 METER HEIGHT RISES AND
PLENTY OF SUBSIDENCE IN SOUTHERN WISCONSIN. SHOULD BE BRISK AND
COLDER. 40 KNOT WESTERLY FLOW AT 850 MB AND STEEP LAPSE RATES
SHOULD MIX DOWN WIND GUSTS OF AT LEAST 30 KNOTS.
WEDNESDAY-FORECAST CONFIDENCE HIGH
NEXT TROUGH MOVES INTO THE ROCKY MOUNTAINS WHILE UPPER RIDGE
PUSHES INTO MISSISSIPPI RIVER VALLEY...WITH 60 METER HEIGHT RISES
OVER WISCONSIN. SURFACE FRONT STALLS IN OHIO RIVER VALLEY. WARM
ADVECTION AND ISENTROPIC LIFT NORTH OF THIS BOUNDARY IN UPPER
SOUTHWEST FLOW REGION SHOULD RESULT IN LARGE SHIELD OF
PRECIPITATION MOVING FROM MISSOURI AND IOWA INTO ILLINOIS BY THE
AFTERNOON AND NIGHTTIME HOURS.
NORTHWARD EXTENT OF PRECIPITATION SHIELD IS IN QUESTION. EASTERLY
LOW LEVEL DRY FLOW OF AIR AND LOW LEVEL EVAPORATION WILL MAKE THE
NORTHERN EDGE STRUGGLE TO REACH SOUTHERN WISCONSIN...ESPECIALLY
AREAS NORTH OF MILWAUKEE AND MADISON. TEMPERATURE PROFILES WILL
REMAIN TRICKY...WITH A WINTRY MIXTURE OF PRECIPITATION POSSIBLE
GIVEN CLOSE PROXIMITY OF 850 MB ZERO LINE ON MOST OF THE MODEL
GUIDANCE.
LONG TERM...
THURSDAY-FORECAST CONFIDENCE MEDIUM
TROUGH MOVES INTO THE PLAINS DURING THE DAY...AND THEN STARTS TO
DEEPEN SIGNIFICANTLY AT NIGHT. THIS RESULTS IN 140 METER FALLS BY
12Z OVER SOUTHERN WISCONSIN. THE GUIDANCE HAS TYPICAL
TIMING...LOCATION...AND SURFACE LOW TRACK DIFFERENCES. BUT ALL
GUIDANCE SHOWS POTENTIAL FOR SIGNIFICANT PRECIPITATION EVENT WITH
VERY STRONG WARM ADVECTION PROFILES AHEAD OF THE LOW.
00Z ECMWF CONTINUES TO TRACK LOW FURTHEST NORTH ACROSS IOWA INTO
WISCONSIN. GFS HAS SHIFTED A TAD NORTH ACROSS CENTRAL MISSOURI TO
CENTRAL ILLINOIS AND NORTHWEST INDIANA. OBVIOUSLY THESE TRACK
DIFFERENCES FEATURE EITHER ALL RAIN OR THE POTENTIAL FOR HEAVY
WEST SNOW IN THE NORTHWEST CWA DEPENDING ON THE TRACK. SO WILL
CONTINUE WITH A FORECAST OF MIXED PRECIPITATION.
FRIDAY-FORECAST CONFIDENCE MEDIUM
DEEP CLOSED LOW GOES OVERHEAD WITH CONTINUED SIGNIFICANT 500 MB 12
HOUR FALLS ON THE ORDER OF 180 METERS. ALL PRECIPITATION WOULD
CHANGE OVER TO SNOW THOUGH CONSENSUS OF GUIDANCE HAS HEAVIER
PRECIPITATION IN THE WRAP AROUND/DEFORMATION NORTH OF THE CWA.
SATURDAY-FORECAST CONFIDENCE MEDIUM
LOW PUSHES EAST INTO ONTARIO AND QUEBEC WITH 120 METER HEIGHT
RISES IN ITS WAKE OVER WISCONSIN. COOL AND DRY WEATHER SHOULD
RESULT.
SUNDAY-FORECAST CONFIDENCE LOW
SIGNIFICANT DIFFERENCES IN THE GFS AND ECMWF SOLUTIONS EXIST AS TO
NEXT TROUGH EVOLUTION AS IT ENTERS THE PLAINS. BOTH MODELS HAVE
RATHER QUIET CONDITIONS AND HIGH PRESSURE OVER THE GREAT LAKES.
ECMWF WOULD BE DRY WHILE GFS SUGGESTS SOME WARM ADVECTION
PRECIPITATION APPROACHING FROM THE WEST. LOW POPS ARE IN ORDER.
AVIATION/12Z TAFS/...
STRONG SOUTH WINDS ARE EXPECTED TO DEVELOP
LATER THIS MRNG AND CONTINUE THIS AFTERNOON. WIND GUSTS AWAY FROM
LAKE MICHIGAN LIKELY TO REACH 35 KTS THIS AFTN. WINDS WL SWITCH TO
THE SOUTHWEST AND WEST TONIGHT AND BECOME GUSTY ONCE AGAIN. OTRW A
VFR PERIOD IS EXPECTED...WITH A SMALL THREAT OF T THIS EVE AT KMSN.
TOO SMALL TO INCLUDE IN TAF FOR NOW. WL HOLD OFF ON LLWS DUE TO SFC
GUSTINESS THIS EVE AND STRONGER WINDS MORE TOWARD 3K AND ABV.
MARINE...
TIGHTENING PRESSURE GRADIENT AHEAD OF STRENGTHENING LOW
PRESSURE IN THE CENTRAL PLAINS WILL RESULT IN GUSTY SOUTH TO
SOUTHEAST WINDS DEVELOPING THIS MRNG AND CONTINUING INTO TONIGHT.
LOW MOVING TO NEAR LAKE SUPERIOR LATE TONIGHT WILL DRAG OCCLUDED
FRONT ACROSS LAKE MI LATE TONIGHT...SHIFTING WINDS TO THE WEST. WIND
GUSTS WL APPROACH GALES THIS AFTN...ESPECIALLY AT HIGHER LAKESHORE
SITES.
ANOTHER ROUND OF GUSTY WINDS IS EXPECTED ON TUESDAY ASSOCIATED WITH
SURGE OF COLDER AIR AND STEEP LOW LEVEL LAPSE RATES. STATUS QUO ON
ONGOING SMALL CRAFT ADVY...WHICH GOES INTO EFFECT LATER THIS MRNG
AND LASTS THROUGH TUE.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 7 PM CDT TUESDAY FOR LMZ643>646.
&&
UPDATE...WOOD/MRC
TODAY/TONIGHT AND AVIATION/MARINE...MBK
TUESDAY THROUGH SUNDAY...CRAVEN
Hazardous weather outlook, Mar 31, 3:25 AM CST, 10 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
425 AM CDT MON MAR 31 2014
WIZ046-047-051-052-056>060-062>072-010930-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
425 AM CDT MON MAR 31 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.
.DAY ONE...TODAY AND TONIGHT
STRONG SOUTH WINDS AHEAD OF LOW PRESSURE MOVING THROUGH THE
NORTHERN PLAINS ARE EXPECTED TO GUST TO BETWEEN 35 AND 43 MPH
THIS AFTERNOON...WITH THE STRONGEST WINDS OVER PARTS OF SOUTH
CENTRAL WISCONSIN.
ISOLATED THUNDERSTORMS ARE POSSIBLE OVER SOUTH CENTRAL WISCONSIN
THIS EVENING.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
LMZ643>646-010930-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
425 AM CDT MON MAR 31 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.
.DAY ONE...TODAY AND TONIGHT
STRONG LOW PRESSURE MOVING FROM THE CENTRAL PLAINS INTO MINNESOTA
WILL CAUSE STRONG GUSTY SOUTH TO SOUTHEAST WINDS TODAY...WHICH
WILL TURN TO THE SOUTHWEST TONIGHT. HIGH WAVES WILL BUILD TODAY AS
WELL. A SMALL CRAFT ADVISORY IS IN EFFECT FROM LATE MORNING
THROUGH TONIGHT.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THE SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH TUESDAY. GUSTY
WEST TO SOUTHWEST WINDS ON THE BACKSIDE OF THE LOW WILL REACH
SMALL CRAFT ADVISORY LEVELS INTO TUESDAY EVENING.
A LOW PRESSURE SYSTEM PASSING ACROSS THE REGION MAY BRING
ADVISORY LEVEL WIND GUSTS AT TIMES FROM THURSDAY THROUGH SATURDAY.
WWW.WEATHER.GOV/MKX
MBK
In the hours before
Special weather statement, Mar 31, 9:01 AM CST, 4 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1001 AM CDT MON MAR 31 2014
WIZ046-047-051-056>059-062>065-067>070-010015-
MARQUETTE-GREEN LAKE-FOND DU LAC-SAUK-COLUMBIA-DODGE-WASHINGTON-
IOWA-DANE-JEFFERSON-WAUKESHA-LAFAYETTE-GREEN-ROCK-WALWORTH-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...WEST BEND...
DODGEVILLE...MADISON...JEFFERSON...LAKE MILLS...WAUKESHA...
BROOKFIELD...DARLINGTON...MONROE...JANESVILLE...BELOIT...
ELKHORN...LAKE GENEVA
1001 AM CDT MON MAR 31 2014
...STRONG GUSTY SOUTH WINDS EXPECTED THIS AFTERNOON...
LOW PRESSURE TRACKING FROM NEBRASKA INTO SOUTHERN MINNESOTA TODAY
WILL CAUSE STRONG SOUTH WINDS ACROSS SOUTHERN WISCONSIN. THE
STRONGEST WIND GUSTS SHOULD BE FROM ABOUT 1 PM TO 6 PM OVER SOUTH
CENTRAL WISCONSIN...WHERE GUSTS OF 35 TO 43 MPH ARE LIKELY. THE
HIGHER EXPOSED TERRAIN OF SOUTHWEST WISCONSIN WILL SEE SOME OF THE
STRONGEST WINDS.
COOLER TEMPERATURES NEAR LAKE MICHIGAN WILL LIMIT THE WIND GUSTS
SOMEWHAT...BUT GUSTS TO 35 MPH ARE STILL EXPECTED THERE.
SMALL AND HIGH PROFILE VEHICLES TRAVELING ALONG WEST TO EAST
ROUTES THIS AFTERNOON SHOULD EXPECT BUFFETING WINDS AND MAY
EXPERIENCE SOME DRIVING DIFFICULTY.
WOOD
Strong Wind, Iowa
- When
- March 31, 1:30 PM CST to 11:59 PM CST
- Where
- Iowa forecast zone
- Measured
- 39 kt (45 mph) measured gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 43.001, -90.135 (the zone’s center; the record gives no point)
The Iowa County Sheriff department reported a few large trees came down on the county roadways in the northern portion of the county. The Mineral Point and Lone Rock airports reported south to southwesterly winds sustained up to 30 mph with wind gusts to 45 mph.
- Strong Wind
- Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Hail in Minnesota, March 31, 2014$30,000 · EF0 · 4 events
- Blizzard in North Dakota, March 31, 201426 events
- Blizzard in South Dakota, March 31, 201426 events
- Dense Smoke in Nebraska, March 31, 2014$30,000 · 1 event
- Blizzard in North Dakota, March 31, 201418 events
- Damaging Wind in Illinois, March 31, 2014$20,000 · 61 kt wind · 1 event
- Winter Storm in Minnesota, March 31, 201414 events
- High Wind in Wyoming, March 31, 201463 kt wind · 14 events
- Tornado in Minnesota, March 31, 2014$15,000 · EF0 · 1 event
- Blizzard in Minnesota, March 31, 20148 events
- High Wind in Kansas, March 31, 201457 kt wind · 7 events
- High Wind in Nebraska, March 31, 201460 kt wind · 6 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 499889.